[Ibogaine] thanks to all

Jim Hadey3 jimhadey3 at gmail.com
Fri Sep 27 22:51:31 CDT 2013


Hi Val,

Yeah, I wish they would have one for heroin or whatever.  If you show it to
the Dr he might get mad.  Kinda funny you can not tell them anything, I bet
he will look at it for a minute and throw it away.  Let me know how he
takes it.

Best,

  - JIM




On Fri, Sep 27, 2013 at 3:50 PM, Valarie <val.needis at gmail.com> wrote:

> That is a really good link about benzo's. I would sudjest it for anyone on
> here that is currently on, or just want to learn more about benzodiazapams.
> I wish I would have read this before I ever took a benzo. It has one of the
> SAFEST taper methods, I printed it up and took it to my doctor.
> thanks, Jim
> Lotsof Love, val
> On Sep 27, 2013 5:56 AM, "Jim Hadey3" <jimhadey3 at gmail.com> wrote:
>
>> Hi Star,
>>
>> I forgot to send you a link, this is the best I have read about benzo
>> detox.
>>
>> www.benzo.org.uk/manual/bzcha02.htm
>>
>> Best,
>>
>>   - JIM
>>
>>
>>
>> On Fri, Sep 27, 2013 at 7:41 AM, Jim Hadey3 <jimhadey3 at gmail.com> wrote:
>>
>>>
>>> Hi Star,
>>>
>>> It's funny, I have been taking Resterol (Temasapam) for years, a benzo
>>> used to sleep at night.  They were great but sometimes it took two pills or
>>> 1.5 and I never got hooked on them.  I mentioned this and a person said go
>>> 5 days without them and you will know.  So I went about a week or ten days
>>> with no problem but that does not mean others will not become addicted.
>>>
>>> This is just me but if a Dr gives me a drug I am going to ask - Is it
>>> addictive or does it have a discontinuation syndrome or is it better to
>>> taper off?  To me that is just as important as why I am taking the pill in
>>> the first place.
>>> From all the stories I have read a Dr never tells a patient that
>>> antidepressants have a rough w/d and we all know about sub.  I look up
>>> every pill a Dr gives me, I like my Drs but I like to double check too,
>>> many times the depression will lift on it's own, it may take a few months -
>>> why does this happen - no idea and neither does the Dr.  But the SSRI/NIs
>>> made it much worse.  Like the ad on the TV says if your depression gets
>>> worse and you may feel like suicide so they should be monitored.  What does
>>> that mean??  Is someone from the Dr office going to call you once a day and
>>> see if your sane or going to end it all?  The first thing that goes is your
>>> reasoning, much like the drunk guy who says it's ok I can drive just point
>>> me to my car.  Everyone knows he should not be driving but him.
>>>
>>> Best to all,
>>>
>>>   - JIM
>>>
>>>
>>>
>>> On Thu, Sep 26, 2013 at 9:04 PM, star ray <earthshealing at hotmail.com>wrote:
>>>
>>>>
>>>> Jim, thanks for your input my friend.. you are right ... those boosters
>>>> seemed to make me feel like crap, I think I am crossing out that
>>>> idea..........I am just going to try to jump off on NOV. 20th when I don't
>>>> have other responsibilites.  Wonder why boosters make you more depressed if
>>>> you are in a bad mood, but i noticed that... A flood is easier although
>>>> that still is NO FUN but the benefits afterwards are amazing!!
>>>> Val .. love ya too and thanks for you input          AND
>>>> Randy,  thank you my friend!! your the best!!
>>>> Well I just got this new book called "Worse than heroin" and it talks
>>>> about Benzo's and how they are much harder to get off of than Heroin (duh,
>>>> thus the title of the book)  Now I realize what was causing my mother's
>>>> major problems in her life, as she was always changing meds and getting off
>>>> of them.  I have to beat myself up for not researching more myself before I
>>>> started taking the valium to sleep  (silly girl)  Well I am only 3 months
>>>> off valium (on only small amount)  feeling better but still not right... my
>>>> doctor is aware of my whole situation and is very supportive, they warned
>>>> me it would be hard... considering I was suicidal with so many other w/d
>>>> symtoms I have to admit I am much better, I am still "flashing some" and
>>>> sleep can be a pain but OH WELL, ibogaine helps my sleep so much, can't
>>>> wait (in a way, unless I decide to just tough it out)  OK, I am done
>>>> rambling.... Val... I would just hook your friend up with material to
>>>> research and let her decide what to do, giving advice can backfire but you
>>>> can always say  "well, this is what I would do"
>>>> OK Walter, I cannot answer your question but I am sure someone here
>>>> can!!
>>>>
>>>> peace and rest to all, STAR
>>>>
>>>>
>>>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>>
>>>>
>>>
>>
>>
>>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20130927/316ae562/attachment.html>


More information about the Ibogaine mailing list